Causes of body jaundice


Causes of jaundice may be due to the side effects of some drugs, including estrogen and corticosteroids, which often cause shivering in the legs, arms or hands. Here, consulting a doctor is necessary because he or she may change the medication or adjust its dosage. Stress and psychological pressure, and here know the tremors of nerve tics and may affect any muscle in the body.

It may be due to irritation of the surface of the eye or eyelid; it leads to shivers in the area around the injured eye or in the eyelid. Physical activity, and here the shivers especially affect the back, legs and arms, and the cause of the tremors in this case is due to the accumulation of lactic acid in the muscles used during physical activity.

Many of the stimulants, including caffeine, and nicotine, are found in many forms, including cigarettes and other tobacco products. It can lead to tremors, especially in the legs, and dehydration, which particularly affects large muscles In the body, and the lack of certain nutrients, most commonly calcium, vitamin D, and vitamin B; the lack of these substances may lead to muscle cramps, especially in the hands, Arbtlin, and Jafnin, and here is also a consultation with a doctor is necessary.